All Journal Entries Journals
Previous | Next

Numbness and Tingly Sensation

Mar 17, 2013 - 0 comments
Tags:

numbness

,

tingly

,

overdose

,

acetaminophen

,

pills



I took 2 Excedrin (which has 250mg of Acetaminophen and 250mg of Asprin in each pill), 2 Nyquil (which has 325mg of Acetaminophen, 15mg of Dextromethorphan HBr, and 6.25mg of Doxylamine Succinate in each pill), and 2 sinus pills (which has 200mg of Guaitenesin and 5mg of Phenylephrine HCI). I took them all about 10am this morning. It's been 13 hours since I've taken them. And I'm experiencing numbness and a tingly sensation all over my body. From my head to my toes. Inside my mouth and throat, too.

I don't know what's wrong with me. I don't want to go go the hospital or doctors because I don't have the money for the bill that it would make... But maybe I should?

I don't know if I'm overdosing on Acetaminophen or not. I don't know. I've never felt like this before. I've only felt like this before when I got high once. I hated the feeling. Like I wasn't in control of my body. I don't know what to do.

Post a Comment